# SDR 2007UALA00288

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 55,616 hours, 19,270 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT 26 EMERGENCY LIGHT BULB MISSING.  INSTALLED A NEW BULB.
